# SDR SWIA201439261

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,771 hours, 27,948 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Bent
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WHEN RETRACTING THE LANDING GEAR THE NOSE GEAR DID NOT RETRACT.  RECEIVED A GEAR DISAGREE WARNING MESSAGE AND NOSE DOOR OPEN WARNING MESSAGE.  FOLLOWED QRH AND LANDED.  R & R THE BENT NLG OLEO CENTERED/EXTENDED PROXIMITY SENSOR, PSI4GA, BRACKET IAW AMM.  PERFORMED SEVERAL EXTENSIONS & RETRACTIONS IAW AMM.
